It seems I have a double whammy. There is always something.
I was taking lots ( a month total) of antibiotics for a non-female (sinus/allergy) issue and developed yeast. No big deal or so I thought because I get that all the time. I did NOT do Monistat because I'm a yeast veteran so I ate yogurt round the clock. At first it seemed to be working- I did not itch nor get red or any symptoms. Then, right toward the last day of being on the antibiotics, I developed a very bad yeast infection. My Ob Gyn wanted to see me in person to be sure that's what it was, he agreed that's what it was, however, I noted to him that the constant burning I feel is more upward toward the urethra, ie bladder and I keep urinatine even more frequently than I already do (my female parts are all quite close together so I've been told by this dr and I guess that's why I urinate a lot to begin with). I didn't worry over the frequency but now as of last night can't totally empty my bladder and have constant burning there. When I use the yeast medicine it barely even bothers me- usually when I burn from yeast I feel the medicine "working" in there, its only upwards, again toward the bladder I feel the burning. The dr had even said it was not a bad yeast infection- but it felt bad to me. I guess it was really the bladder I was feeling. Never had them concurrent before- usually I am more prone to the yeast. I have had about 3 UTIs in my life total. When I have surgeries I'm prone to them.
Anyway, just wondered what else, if anything aside from the antibiotics would trigger both infections to come on- and so suddenly at that! I mean, I took yogurt AND was drinking cran juice before it could get bad. Yet, it still did within the course of two days or so!